# SDR AALA20110102DFW09

- Difficulty date: December 30, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 40,113 hours, 5,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FIRST CLASS GALLEY AND RIGHT CEILING LIGHTS FROM ROW 1 THRU 4 ARE INOPERATIVE.  REPLACED BATTERY PACK M33093.  OPS CHECK NORMAL.
